# SDR AALA20070242

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT OVERHEAD SEAT 31C INOPERATIVE.  RELAMPED EMERGENCY LIGHT OVERHEAD SEAT 31C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
